MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; VAG DELIVERY

MEDLINE INDUSTRIES, LP MEDLINE; VAG DELIVERY
Catalog Number DYNJ32228L
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer contact reported that on (b)(6) 2026 there was a "defective syringe." as a result of the incident, the customer reported "they pulled a single sterile item off the shelf." per customer contact, the individual/user is doing "fine".
 
Additional Manufacturer Narrative
Customer contact reported that on 2/10/2026 there was a "defective syringe." as a result of the incident, the customer reported "they pulled a single sterile item off the shelf." per customer contact, the individual/user is doing "fine".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn (b)(4) on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to h6: investigation findings (c).Update to h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
VAG DELIVERY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alexa huskisson
three lakes drive
northfield, IL 60093-2753
MDR Report Key24584150
Report Number1423395-2026-00043
Device Sequence Number13041821
Product Code MLS
UDI-Device Identifier10198459369186
UDI-Public10198459369186
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ32228L
Device Lot Number25HBV057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown